# SDR SWAA2018082324523

- Difficulty date: August 16, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 66,640 hours, 39,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT FLAP "Z" FOLD LOOSE.  SECURED Z FOLD IAW AMM.
